Alert archive / Mississippi / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Memphis, TN

May 10, 20074 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at May 10, 2007, 6:16 PM CDT for 4 counties in Mississippi. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2007, 6:16 PM CDT (23:16 UTC)
Expired
May 10, 2007, 8:15 PM CDT
In force
119 min
Issued by
NWS Memphis, TN
Area
Whole counties

Counties Calhoun County, MS, Chickasaw County, MS, Tallahatchie County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 112 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 102316
FFWMEG
MSC013-017-135-161-110115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 815 PM CDT

* AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBB...
  WATER VALLEY...VELMA...VARDAMAN...TUTWILER...TREBLOC...SUMNER...
  SCOBEY...SABOUGLA...PYLAND...PITTSBORO...PAYNES...OKOLONA...
  HOUSTON...HOULKA...ENID...DERMA...COFFEEVILLE...CHARLESTON...
  CALHOUN CITY...BRUCE...BRAZIL AND BANNER.

.ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN 
THE WARNED AREA.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3370 9029 3379 9016 3381 9044 3407 9044
      3407 9015 3416 9013 3416 8925 3407 8924
      3407 8873 3381 8871 3381 8891 3374 8903
      3373 8950 3387 8952 3390 8993 3383 8993
      3381 9013 3373 9014 3370 9029

$$
1 follow-up statement
000 
WGUS74 KMEG 110025
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
725 PM CDT THU MAY 10 2007

MSC013-017-135-161-110115-
YALOBUSHA MS-TALLAHATCHIE MS-CALHOUN MS-CHICKASAW MS-
725 PM CDT THU MAY 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
CHICKASAW...CALHOUN...TALLAHATCHIE AND YALOBUSHA COUNTIES...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBB...WATER
VALLEY...VELMA...TUTWILER...SUMNER...SCOBEY...PITTSBORO...PAYNES...
OKOLONA...HOUSTON...HOULKA...ENID...COFFEEVILLE...CHARLESTON...
BRUCE...BRAZIL AND BANNER.

.ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3370 9029 3379 9016 3381 9044 3407 9044
      3407 9015 3416 9013 3416 8925 3407 8924
      3407 8873 3381 8871 3381 8891 3374 8903
      3373 8950 3387 8952 3390 8993 3383 8993
      3381 9013 3373 9014 3370 9029

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:16 PM CDT, 3 hours earlier.

Area forecast discussion, May 10, 3:16 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT THU MAY 10 2007

.DISCUSSION...

INSTABILITY HAS INCREASED THIS AFTERNOON AS DAYTIME HEATING HAS
WORKED ON THE WARM AND HUMID AIRMASS IN PLACE. THIS INCREASED
INSTABILITY...WITH SBCAPES APPROACHING 2000J/KG IN CONVECTIVELY
UNDISTURBED AREAS...CONTINUES TO FUEL SHOWERS AND THUNDERSTORMS.
EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON. SOME OF THESE STORMS WILL APPROACH OR
EXCEED SEVERE LIMITS AT TIMES BUT WILL REMAIN PULSE IN
NATURE...WITH STRONG GUSTY WINDS...SEVERE HAIL...AND DANGEROUS
CLOUD TO GROUND LIGHTNING. ALSO...FLASH FLOODING WILL BE A THREAT
SINCE MID AND UPPER LEVEL STEERING FLOW REMAINS WEAK WHICH WILL
KEEP STORMS EITHER STATIONARY OR VERY SLOW MOVING. THESE STORMS
SHOULD TAPER OFF LATER THIS EVENING WITH THE LOSS OF DAYTIME
HEATING. STILL...THE ATMOSPHERE SHOULD REMAIN MARGINALLY UNSTABLE
OVERNIGHT AND THERE MAY BE ADDITIONAL SCATTERED CONVECTIVE
DEVELOPMENT OVERNIGHT.

AN UPPER LEVEL LOW OVER TEXAS THIS AFTERNOON WILL MOVE SLOWLY
SOUTHEAST AND TOWARDS THE GULF COAST STATES THROUGH SATURDAY. THIS
SYSTEM WILL KEEP SLIGHTLY COOLER MID LEVEL TEMPERATURES IN PLACE ACROSS
THE MID SOUTH. IN ADDITION...THE AIRMASS OVER OUR AREA WILL REMAIN
WARM AND HUMID THROUGH SATURDAY. EXPECT MORE SCATTERED SHOWERS AND
THUNDERSTORMS OVER THE REGION BOTH FRIDAY AND SATURDAY...BECOMING
MAXIMIZED DURING THE HEATING OF THE AFTERNOON. THERE MAY ACTUALLY
BE MORE COVERAGE ON SATURDAY...ESPECIALLY ACROSS NORTHERN AREAS AS
A BACKDOOR COLD FRONT TRIES TO MOVE INTO THE AREA FROM THE
NORTHEAST. ALTHOUGH BULK SHEAR VALUES WILL REMAIN WEAK...MODERATE TO
STRONG INSTABILITY IS AGAIN EXPECTED TO DEVELOP DURING THE
AFTERNOON HOURS FRIDAY AND SATURDAY. MUCAPE VALUES BETWEEN
2000-3000J/KG...LI/S TO -4C...AND MID-LEVEL LAPSE RATES AROUND
6C/KM ARE EXPECTED IN AREAS THAT RECEIVE MAXIMIZED DAYTIME
HEATING AND REMAIN UNDISTURBED BY CONVECTION OR CONVECTIVE
BOUNDARIES. THIS WILL SUPPORT CONTINUED PULSE SEVERE STORM THREATS
BOTH FRIDAY AND SATURDAY AFTERNOONS...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE. AGAIN...THE SEVERE THREAT SHOULD REMAIN SCATTERED
AS THE STORMS SHOULD REMAIN RATHER UNORGANIZED. HEAVY RAIN AND
FLASH FLOODING WILL ALSO POSE A THREAT WITH WEAK ATMOSPHERIC FLOW
AND SLOW MOVING STORMS.

THE BACKDOOR FRONT SHOULD CLEAR MUCH OF THE AREA LATER SATURDAY
NIGHT WITH A DRIER AIRMASS MOVING IN FROM THE NORTH. THIS SHOULD
BRING AN END TO MOST OF THE DAYTIME CONVECTION AS DRIER MID LEVEL
AIR SCOURS OUT MUCH OF THE DEEPER MOISTURE. THERE STILL IS SOME
QUESTION TO HOW FAR SOUTH THIS FRONT MAKES IT...AND THIS WILL NEED
TO BE MONITORED FOR FURTURE CHANGES TO THIS PORTION OF THE
FORECAST. BUT AT THIS TIME...WILL LEAVE PRECIP CHANCES OUT OF THE
FORECAST FOR SUNDAY AND MONDAY WITH THE DRIER AIRMASS IN PLACE.

A NORTHERN STREAM SHORTWAVE WILL ATTEMPT TO DIVE SOUTHEAST TOWARDS
THE AREA ON TUESDAY AND DROP A COLD FRONT INTO OUR REGION. LOW AND
MID LEVEL MOISTURE SHOULD RETURN BACK TO THE MID SOUTH MONDAY
NIGHT INTO TUESDAY AHEAD OF THIS FRONT. EXPECT CHANCES FOR SHOWERS
AND THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AS THIS FRONT MOVES
THROUGH. DRY AND SEASONAL WEATHER WILL FOLLOW FOR THE END OF THE EXTENDED
FORECAST PERIOD AS SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING
BUILDS BACK OVER THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  86  69  85 /  30  50  30  50
MKL  63  85  62  84 /  30  50  30  50
JBR  67  85  65  84 /  30  50  30  50
TUP  66  88  65  87 /  30  50  30  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

JLH
Hazardous weather outlook, May 10, 3:47 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CDT THU MAY 10 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112300-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
347 PM CDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE MID
SOUTH INTO THIS EVENING. MODERATE INSTABILITY WILL CONTINUE TO
ALLOW FOR A FEW OF THESE STORMS TO BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

IN ADDITION...STORMS THAT HAVE DEVELOPED THIS AFTERNOON HAVE BEEN
VERY SLOW MOVING AND PRODUCING VERY HEAVY RAINFALL. THIS HEAVY
RAIN IN SHORT PERIODS OF TIME WILL LEAD TO AREAS OF FLASH FLOODING.

THE THREAT FOR SEVERE STORMS AND FLASH FLOODING WILL DIMINISH
AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP DURING THE
PEAK HEATING OF THE DAY ON BOTH FRIDAY AND SATURDAY AFTERNOONS. MODERATE TO
STRONG INSTABILITY WILL AGAIN DEVELOP WITH A FEW STORMS BECOMING
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

SLOW MOVING STORMS WILL AGAIN LEAD TO THE POSSIBILITY OF FLASH
FLOODING IN SOME AREAS BOTH FRIDAY AND SATURDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY IN AREAS WHERE STORMS
BRIEFLY BECOME SEVERE ON BOTH FRIDAY AND SATURDAY AFTERNOON.

JLH

In the hours before

Special weather statement, May 10, 3:01 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CDT THU MAY 10 2007

MSZ015-102100-
PONTOTOC MS-
301 PM CDT THU MAY 10 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...PONTOTOC COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES SOUTH OF PONTOTOC AT 301 PM CDT. THE
STORM WAS NEARLY STATIONARY.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN PONTOTOC COUNTY...INCLUDING THE CITY OF PONTOTOC...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 400 PM CDT.

PWB
Special weather statement, May 10, 3:05 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT THU MAY 10 2007

MSZ015-102100-
PONTOTOC MS-
305 PM CDT THU MAY 10 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...PONTOTOC COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES SOUTH OF PONTOTOC AT 301 PM CDT. THE
STORM WAS NEARLY STATIONARY.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN PONTOTOC COUNTY...INCLUDING THE CITY OF PONTOTOC...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 400 PM CDT.

A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR PONTOTOC COUNTY THROUGH
500 PM CDT.

PWB

PWB
Special weather statement, May 10, 3:19 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT THU MAY 10 2007

MSZ023-102100-
CHICKASAW MS-
319 PM CDT THU MAY 10 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...CHICKASAW COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF HOUSTON AT 319 PM CDT. THE
STORM WAS NEARLY STATIONARY.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CHICKASAW COUNTY...INCLUDING THE CITIES OF HOUSTON AND
OKOLONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 400 PM CDT.
Special weather statement, May 10, 3:34 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT THU MAY 10 2007

MSZ017-102115-
ITAWAMBA MS-
334 PM CDT THU MAY 10 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...ITAWAMBA COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER TREMONT AT 334 PM CDT. THE STORM WAS
NEARLY STATIONARY.

PEOPLE IN ITAWAMBA COUNTY...INCLUDING THE CITY OF FULTON...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 415 PM CDT.

PWB
Local storm report, May 10, 3:37 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             W RIPLEY                34.73N 88.94W
05/10/2007  E0.88 INCH       TIPPAH             MS   LAW ENFORCEMENT

            HAIL NEAR RIPLEY AIRPORT ON HWY 4

0215 PM     FLASH FLOOD      BLUE MOUNTAIN           34.67N 89.03W
05/10/2007                   TIPPAH             MS   POST OFFICE

            STANDING WATER ON MILL STREET.

0230 PM     HAIL             ECRU                    34.36N 89.03W
05/10/2007  E1.00 INCH       PONTOTOC           MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL

0328 PM     HAIL             4 E FULTON              34.26N 88.33W
05/10/2007  E0.88 INCH       ITAWAMBA           MS   LAW ENFORCEMENT

&&

DSV
Local storm report, May 10, 4:20 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
420 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             W RIPLEY                34.73N 88.94W
05/10/2007  E0.88 INCH       TIPPAH             MS   LAW ENFORCEMENT

            HAIL NEAR RIPLEY AIRPORT ON HWY 4

0215 PM     FLASH FLOOD      BLUE MOUNTAIN           34.67N 89.03W
05/10/2007                   TIPPAH             MS   POST OFFICE

            STANDING WATER ON MILL STREET.

0230 PM     HAIL             ECRU                    34.36N 89.03W
05/10/2007  E1.00 INCH       PONTOTOC           MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL

0328 PM     HAIL             4 E FULTON              34.26N 88.33W
05/10/2007  E0.88 INCH       ITAWAMBA           MS   LAW ENFORCEMENT

0345 PM     FLASH FLOOD      5 N FAIRVIEW            34.44N 88.32W
05/10/2007                   ITAWAMBA           MS   TRAINED SPOTTER

            4 TO 5 INCHES OF WATER COVERING ROADWAYS

&&

DSV

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:58 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah47 min
May 10, 1:36 PM CDTFlash Flood WarningMEGTippah114 min
May 10, 2:15 PM CDTFlash Flood WarningMEGUnion2 hr
May 10, 2:19 PM CDTSevere Thunderstorm WarningMEGPontotoc, Union41 min
May 10, 2:46 PM CDTSevere Thunderstorm WarningMEGItawamba44 min
May 10, 2:58 PM CDTFlash Flood WarningMEGPontotoc2 hr
May 10, 3:39 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw51 min
May 10, 3:40 PM CDTFlash Flood WarningMEGItawamba3 hr
May 10, 4:10 PM CDTFlash Flood WarningMEGCalhoun2 hr
May 10, 6:11 PM CDTSevere Thunderstorm WarningMEGTallahatchie34 min

Nearby

Flash Flood Warnings in Mississippi, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.